| Model Number |
01.12.182 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
02/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2025.Lot 2314311: (b)(4) items manufactured and released on (b)(6) 2023.Expiration date: 2028-10-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
During the revision hip surgery, when the surgeon was implanting new components, the surgeon noticed that the patient had a femoral fracture that occurred intra-operatively.The surgeon then decided to implant an m-vizion stem and proximal body using m-vizion.The surgery was completed successfully.